# SDR 2007UALA00295

- Difficulty date: February 4, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 16,986 hours, 7,436 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU UNIT FWD LEFT FAILS EMERGENCY LIGHT TEST.  REPLACED EPSU AND REPAIRED WIRING SHORTED TO SEAT TRACK.
